MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIAM 39MM +6 STD A. 12.5°
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"(b)(6) 2019: the first surgery of ascend flex rsa was performed.(b)(6) 2019: after the surgery, dislocation occurred in the affected area.".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS ASCEND FLEX INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key9278761
Report Number3000931034-2019-00154
Device Sequence Number11446740
Product Code KWS
UDI-Device Identifier03700386940682
UDI-Public03700386940682
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/19/2023
Device Model NumberDIAM 39MM +6 STD A. 12.5°
Device Catalogue NumberDWF391B
Device Lot Number2394AU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;